MAUDE Adverse Event Report: ARTHREX, INC. HUMERAL INSERT L/42 +6 TO FIT IN 42 CUP; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. HUMERAL INSERT L/42 +6 TO FIT IN 42 CUP; SHOULDR PROSTH, REVERSE CONFIG
Model Number HUMERAL INSERT L/42 +6 TO FIT IN 42 CUP
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11/3/2025, it was reported via email by a sales representative that an ar-9503l-06 arthrex univers revers humeral insert large was not seating properly in a 42 neutral suturecup.The surgeon noted that the taper did not appear to be engaging the suturecup correctly.After flushing both the suturecup and the humeral insert to rule out debris interference, the issue persisted.The surgeon then opened a new univers revers humeral insert, which seated properly without issue.This was discovered during an rtsa procedure on (b)(6) 2025.Additional information was received on 11/11/2025: on (b)(6) 2025, during an rtsa procedure, the surgeon encountered an issue with seating an ar-9503l-06 arthrex univers revers humeral insert (large) into an ar-9502f-42cpc arthrex univers revers suture cup, 42 (neutral).The taper on the insert did not appear to engage properly with the suture cup, and the taper was confirmed to be part of the insert.This occurred during the final implantation inside the patient.No component fractured inside the patient.To complete the case, the surgeon elected to use a spacer and a +3 polyethylene insert, suspecting the taper on the cup might have contributed to the seating issue.The spacer and insert fit appropriately.The final implanted components were ar-9550-06 arthrex univers revers spacer 42 + 6 mm and ar-9503l-03 arthrex univers revers humeral insert large / 42 / +3.The original ar-9502f-42cpc suture cup remained in use.There was no surgical delay, no additional anesthesia was required, and no photos were taken of the issue.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 the complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional field information, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is mechanical damage to one or both devices incurred during the setup process.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
HUMERAL INSERT L/42 +6 TO FIT IN 42 CUP
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23631091
Report Number1220246-2025-05158
Device Sequence Number18525807
Product Code PHX
UDI-Device Identifier00888867061231
UDI-Public(01)00888867061231(11)230901(17)280831(10)23.00518
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHUMERAL INSERT L/42 +6 TO FIT IN 42 CUP
Device Catalogue NumberAR-9503L-06
Device Lot Number23.00518
Was Device Available for Evaluation? No
Distributor Facility Aware Date11/03/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown